Review: could Vitamin b12 cause Red face (Skin blushing/flushing)?
Summary: Red face is found among people who take Vitamin b12, especially for people who are female, 60+ old, have been taking the drug for 2 - 5 years, also take medication Niaspan, and have Rheumatoid arthritis.
We study 2,481 people who have side effects while taking Vitamin b12 from FDA and social media. Among them, 40 have Red face. Find out below who they are, when they have Red face and more.
You are not alone: join a mobile support group for people who take Vitamin b12 and have Red face >>>
Vitamin b12 has active ingredients of cobalamin. It is often used in vitamin b12 deficiency. (latest outcomes from 2,978 Vitamin b12 users)
Red face (a sudden reddening of the face, neck) has been reported by people with high blood cholesterol, high density lipoprotein decreased, low density lipoprotein increased, high blood pressure, hyperlipidaemia. (latest reports from 45,037 Red face patients)
On Feb, 25, 2015: 2,474 people reported to have side effects when taking Vitamin b12. Among them, 40 people (1.62%) have Red Face.
Time on Vitamin b12 when people have Red face * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
|Red face||0.00%||33.33%||0.00%||16.67%||33.33%||16.67%||0.00% |
Gender of people who have Red face when taking Vitamin b12 * :
|Red face||65.85%||34.15% |
Age of people who have Red face when taking Vitamin b12 * :
|Red face||0.00%||0.00%||0.00%||0.00%||3.45%||27.59%||24.14%||44.83% |
Severity of Red face when taking Vitamin b12 ** :
|least||moderate||severe||most severe |
|Red face||0.00%||66.67%||33.33%||0.00% |
How people recovered from Red face ** :
|while on the drug||after off the drug||not yet |
|Red face||0.00%||0.00%||100.00% |
Top conditions involved for these people * :
- Rheumatoid arthritis (4 people, 10.00%)
- Non-small cell lung cancer (2 people, 5.00%)
- Depression (2 people, 5.00%)
- Acid reflux (2 people, 5.00%)
- Temporal lobe epilepsy (1 people, 2.50%)
Top co-used drugs for these people * :
- Niaspan (21 people, 52.50%)
- Aspirin (13 people, 32.50%)
- Vitamin e (11 people, 27.50%)
- Folic acid (9 people, 22.50%)
- Vitamin b6 (8 people, 20.00%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Get connected: join our support group of vitamin b12 and red face on
Do you have Red Face while taking Vitamin B12?
You are not alone! Join a mobile support group:
- support group for people who take Vitamin b12 and have Red Face
- support group for people who take Vitamin b12
- support group for people who have Red Face
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- Anyone else loss of balance or falling down, just got 2nd loading dose?
Taking levequin, vitamin b12, cipro and Flagel.
Ty for help but Im really nervous about loss of balance and mental confusion.
- Does lyrica cause neutropenia and if it does, how long does it take to subside after stopping the drug?
The patient is a 28 year old female who has been involved in a horrific car accident back in February 7th 2014. She had bilateral femural fracture along with fractured right tibia and fibula in addition to right humerus. However, to make it short, after treatment, the outcome was not acceptable with various complications. The patient is scheduled for another surgery, however, her CBC shows neutropenia (3.4).
- I take klonopin and diltiazem (calcium channel blocker blood pressure medicine) and am concerned about side effects. my accupuncturist recommends the ashwagandha. anyone have any issues with this?
I take these prescription medications but have been going to an accupuncturist since 2012. I have trouble sleeping at night without my clonazepam and take naps during the day and am having trouble losing weight. She thinks that my adrenal glands may be fatigued and told me to try something called Adrenal Response which contains Sensoril Ashwagandha. When I looked up Ashwaganda it said that it could interact with the Clonazepam or Klonopin and also with High blood pressure medication. I am a little concerned. I mentioned this to her and she said they both are metabolized by the liver and it should be ok to take it, just to take it an hour or more after I take the Clonazepam. Has anyone had any issues with interactions with their prescribed meds while taking Ashwagandha? I don't want to have to monitor my blood pressure because my blood pressure medication works good for me. Any help would be appreciated because I want to try it but I am a little scared too. Thanks, Crystal
- Do you have severe headache with cordarone?
The left side of my head and eye have head-splitting pain. Nausea from the headche. Left jaw toothache. Left shoulder houlder feels like it has a toothache.These are very mild, but the headache is severe. Supradol and/or Valium help
- Does anyone else have trouble getting to sleep since beginning to take brilinta? (1 answer)
Am trying to figure out just why, since stent insertion, I have developed insomnia which keeps me from getting to sleep at night. Brilinta is the only new drug I am taking.I am very sleepy, falling asleep in my chair while watching TV, but wide awake when I go to bed and staying awake until two or three in the morning. I do not nap during the day and am pretty active with cardio rehab and walking the dogs three times a day.
More questions for: Vitamin b12, Red face
You may be interested at these reviews (Write a review):
- Raspberry ketones - side-effect of red face, face muscle twitching
Whenever I use Raspberry Ketones 500mg capsules (1 a day) I get reddening of the tops of my cheeks coupled with muscle tightening/twitching of the cheek muscles closest to the nose (the muscles that contract if someone blows in your eyes) and the muscles at the bridge of nose at times too. Both sets of symptoms last for a day, then to be repeated again the next day on taking the next capsule. Whenever I cease using the product the symptoms likewise end. They began occurring from the very first use of the product. They are sometimes accompanied by a very low-grade headache. I thus now no longer use the product, plus the product made no difference whatsoever to my weight gain/loss when using it daily over several weeks.
- Nexium and feeling cold (1 response)
I took Nexium (1 40mg capsule) and approximately 45 minutes later, I felt extremely cold. I could not get warm, even though I put on a polartec jacket and sat near a heater.
I also was extremely nauseated at the same time.
About 30 minutes after the incident began, it ended. I no longer was cold and I was no longer nauseated.
- I got pneumonia while taking topamax, obvious correlation
I do not take all the medicines above all the time but I am using an implanted pump giving me less than 2mg of dilaudid per day, 75 mg effexor daily and usually buspar. Dr prescribed topamax within 4 days I was hospitalized with Pneumonia, stayed a week came home a week had a clear chest x ray and the next week I got it again and was hospitalized 9 days that time. I knew I had been on the med but could not remember the side effect that made me come off previously until i started it again 2 days ago and woke today with Pneumonia again. Last time my pulmonologist said that the med in combination with the antidepressant which is all I take right now relaxes me too much and it paralyzes my choking reflex causing aspiration of saliva and ultimately waking up sick as the bacteria laced fluid goes crazy in the moist conditions of the lungs.
More reviews for: Vitamin b12, Red face
Comments from related studies:
From this study (5 months ago):
I take my meds at bed time and wake up several times a night with warmth flushing feeling through my whole body. On my 4th day of taking celexa - will this side affect go away ?
From this study (12 months ago):
I occasionally have outbreaks of Rosacea. I may be experiencing one now. Can this cause the above problems? Especially with dizziness?
From this study (1 year ago):
high uric acid
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.